# SDR DALA2016052604182

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR DOUBLER WORN AND BENT, INNER PAN AND OUTER PAN BS 954 BETWEEN  BEAM 1 AND 2 AT AFT CARGO COMPARTMENT DOOR.  REPAIR DOUBLER WAS FABRICATE AND REPLACED IAW SRM 52-30-02, REPAIR 4, FIG 201.
